| Model Number |
VTICM5_12.1 (-12.00/1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation.The lens was exchanged with a longer length lens of a different model and power and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H3: device evaluation is not required.Claim: (b)(4).
Additional Manufacturer Narrative
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation.The lens was exchanged with a longer length lens of a different model and power and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software and that subsequent implantation of the longer lens length as per icl calculation software resolved the issue.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Claim (b)(4).